# SDR AALA202305031636

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 55,291 hours, 25,164 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA40835300
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDOW MAP LIGHT HAS A BURNING SMELL WHEN ON. MAINTENANCE REPLACED THE MAP LIGHT ASSEMBLY (AALA202305031636) AND THE CONTROL UNIT (AALA202305037505) WITH NEW LED PARTS PER AMM 33-12-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
